Higher cohomology for abelian groups of toral automorphisms II: The partially hyperbolic case, and corrigendum

Anatole Katok, Svetlana Katok

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In this paper we extend the results of an earlier paper, which deal with a description of the smooth untwisted cohomology for Zk-actions by hyperbolic automorphisms of a torus, to the partially hyperbolic case. Along the way we correct an error found in one of the steps in the proof for the hyperbolic case.

Original languageEnglish (US)
Title of host publicationThe Collected Works of Anatole Katok
Subtitle of host publicationIn 2 Volumes
PublisherWorld Scientific Publishing Co.
Pages1833-1841
Number of pages9
Volume2
ISBN (Electronic)9789811238079
ISBN (Print)9789811238062
StatePublished - Jan 1 2024

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • General Engineering

Cite this